# SDR USAA950973

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 26,195 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TWO CRACKS APPROXIMATELY 4 INCHES LONG LOWER FUSELAGE SKIN, 1 INCH LEFT AND 1 INCH RIGHT OF BL-0, STATION 727 D DIRECTLY BELOW VHF ANTENNA.  VISUALLY INSPECTED.  INSTALLED DOUBLER.  (M)
